SciELO - Scientific Electronic Library Online

vol.47 número1Integrability of f-structures on generalized flag manifoldsConnections compatible with tensors: A characterization of left-invariant Levi-Civita connections in Lie groups índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados



  • No hay articulos citadosCitado por SciELO

Links relacionados

  • No hay articulos similaresSimilares en SciELO


Revista de la Unión Matemática Argentina

versión On-line ISSN 1669-9637


GARCIA, Alicia N.; DAL LAGO, Walter N.  y  SANCHEZ, Cristián U.. On the Variety of Planar Normal Sections. Rev. Unión Mat. Argent. [online]. 2006, vol.47, n.1, pp. 115-123. ISSN 1669-9637.

In the present paper we present a survey of results concerning the variety of planar normal sections associated to a natural embedding of a real flag manifold . The results included are those that, we feel, better describe the nature of this algebraic variety of . In particular we present results concerning its Euler characteristic showing that it depends only on and not on the nature of itself. Furthermore, when is the manifold of complete flags of a compact simple Lie group, we present what is, in some sense, its dimension and a large class of submanifolds of contained in .

        · texto en Inglés     · Inglés ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License